# SDR USAA960579

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 937
- Part time: 35,245 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING 'CX-1' CHECK VISUAL INSPECTION, FOUND 2.5 INCH BY 1.75 INCH DENT STRINGER 22L BS 937 FUSELAGE SKIN.  REMOVED DAMAGE AND INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3 FIG 6.  (M)
